Journal of Advanced Mathematical Modeling

Shahid Chamran University,Ahvaz

 

 

 

 

Vol. 2 , No. 1

 

Bayesian Inference Based on type-I Hybrid Censored Data from a Two-Parameter Exponential Distribution

Abstract

  1
   

Optimization of the Adomian Decomposition Method for Solving Differential Equation with Fractional Order

Abstract

  27
   

A Stable Numerical Solution of an Inverse Moving Boundary Problem of Heat Conduction Using Discrete Mollification Approach

Abstract

  47
     

P-spaces and Artin-Rees Property

Abstract

  61
     

Three Critical Models inMathematical Finance

Abstract

  78
     

Extension of Cell Cycle Model

Abstract

  97